# SDR HNAA202408270206

- Difficulty date: August 25, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 53,020 hours, 50,986 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Failed
- Location: Zone 300
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER SYSTEM 1/2 INOP, YAW DAMPER FAIL AND AUTOPILOT FAIL EICAS MESSAGE DISPLYED. RAN QRH RUDDER 1-2 INOP MESSAGE PERSISTED.
